Moslehian, M

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
2008 | 2009

2008

Dragomir, Sever S and Moslehian, M (2008) Some inequalities for (alpha, beta)-normal operators in Hilbert spaces. Facta Universitatis. Series Mathematics and Informatics, 23. pp. 39-47. ISSN 0352-9665

2009

Dragomir, Sever S, Moslehian, M and Sandor, J (2009) Q-norm inequalities for sequences of Hilbert space operators. Journal of Mathematical Inequalities, 3 (1). pp. 1-14. ISSN 1846-579X